# SDR 4DPA2024080800001

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N957JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 45,756 hours, 35,166 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 8005701AP
- Part serial: A20495
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON TAKEOFF, AFTER RAISING GEAR, LOUD CONSTANT BANGING NOISE COULD BE HEARD THRU OUT THE ACFT. LEFT MAIN LANDING GEAR INDICATION CYCLED BETWEEN IN TRANSIT (HASHED) AND UP. NO OTHER INDICATIONS, HYD SYSTEMS NORMAL. FOLLOWED QRH FOR LANDING GEAR/LEVER DISAGREE. CYCLED GEAR, CAME DOWN NORMAL WITH NORMAL INDICATIONS BANGING STOPPED. RAISED GEAR AND BANGING STARTED AND PREVIOUS EICAS LEFT GEAR INDICATIONS RETURNED. LOWERED GEAR NORMALLY AND LANDED. CORR ACTION 8/8/24 FOUND CMC MESSAGE STATING LH UPLOCK PROX SWITCH FAIL. REPLACED BOTH LEFT UPLOCK SWITCHES. PERFORMED GEAR SWING , CYCLED 3 TIMES, OPS CHECK GOOD. FWD LEFT PROX SWITCH: P/N OFF: 8-527-01. S/N OFF: A20361. P/N ON: 80-057-01AP  S/N ON: 1315 AFT-LEFT PROX SWITCH: P/N OFF: 8-527-01. S/N OFF: A20495. P/N ON: 80-057-01AP. S/N ON: 1678. 8/9/24 CHECK FLIGHT FAILED. 8/10/24 REMOVED AND REPLACED L/H MLG UPLOCK BOX ASSY REMOVED AND REPLACED L/H MLG ELEC. UNIT. NO DEFECTS NOTED OPS CHECK GOOD. LANDING GEAR ELEC. UNIT P/N ON 355-022-003 S/N 5134 P/N OFF 355-022-003 S/N 1225. UPLOCK BOX ASSY P/N ON 2309-2900-401 S/N 737 P/N OFF2309-2900-401 S/N 822. 8/11/24 CHECK FLIGHT PASSED.
